# SDR AALA200810170

- Difficulty date: November 7, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N587AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53250
- Aircraft time: 50,566 hours, 25,686 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT 4 O`CLOCK POSITION STATION 1510, AT TAIL CONE ALIGNMENT PIN.  INSTALLED DOUBLER PER ESO 80559 DATED 11/07/08.
